Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Noticed bright red blood midway of taking Levora. Is it normal?

I started taking Levora .15/30 3 months ago (currently midway through my 4th packet) I had protected sex 4/14 and 4/28. And I had my period on the 1st of the month, 5/1-5/6. But tonight, 5/18, I noticed bright red blood on my underwear and I m wondering if this is normal at 4 months? I usually take my pill between 7-10am Thanks
Asked On : Wed, 23 May 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Occasional breakthrough bleeding in the first 3 to 6 months of oral contraceptive pill use is not at all unusual. I wouldn't worry about it at all. Continue taking your pills on a regular basis. These types of events should be there unless you miss pills.
Answered: Thu, 24 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor